# SDR CA010117007

- Difficulty date: November 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 78,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Part number: 6552811115
- Condition: Backed Out
- Location: Uplock Sensor
- Component: Landing Gear Ret
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT & CONFIGURATION HORN SOUNDED AT TAKEOFF. A/C RETURNED AS PER QRH PROCEDURE. MAIN R/H LANDING GEAR OLEO SERVICED. ON SUBSEQUENT FLIGHT, L/R GEAR SHOWED RED. GEAR SELECTED DOWN 3 GREEN. L/G ACCESSORY UNIT CHANGED. A/C TEST FLOWN WITH SAME PROBLEM. TROUBLESHOOTING CARRIED OUT. FOUND PIN FOR THE UPLOCK SENSOR PUSHED BACK AT JUNCTION BOX. PIN REINSTALLED AND SYSTEM TESTED AS PER MM FOUND TO BE SERVICEABLE. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
